I was put on prednisone for a bad rash which I had on my body and my skin is shedding like on my face and ears.
Is it normal for your skin to shed when put on prednisone for a bad excema rash?
Added 9 Nov 2013:
I WAS ON IT A COUPLE WEEKS AGO FOR A RASH EXCEMA I HAD 48 PILLS LEFT I DIDNT UNDERSTAND WHY. THE PHARMACY MADE A MISTAKE WITH THE INSTRUCTIONS ON THE PILL BOTTLE. I THEN BROKE OUT MORE THE DOCTOR PUT ME ON A HIGHER DOSE ITS MY SECOND DAY ON IT AT 60 MG TO START FOR 3 DAYS THEN TAPERING BY 10 MG DOWN ON A 2 WEEK PERIOD TO PUT ME ON IT. All MY SKIN IS JUST SHEDDING LIKE CRAZY IS THIS NORMAL I AM ALSO OM BLOOD PRESSURE PILLS CHOLESTRAL PILLS THROID PILLS AND ANTIBIOTICS AND BENEDYL AT NIGHT I AM SLEEPING WELL AND FEELING OKAY AS WELL I DONT SEEM TO HAVE INSOMNIA ON A HIGHER DOSE
Not sure what you really want to know. If your rash is healing, the skin will scab and slough off. If you are still experiencing the problem of the rash under the old skin, get to a doctor right away. There are conditions where this can happen and one needs immediate treatment. However, if the skin is red but healthy, no sores or oozing, then you are healing. Take a good look and think about it. I had used a cream on my face that caused my skin to peal. It was meant to treat roscea but turned out I was allergic. The skin was not happy looking underneath. Since your response was so sudden, best to see the doctor.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2010 • 2 answers
Posted 7 Jun 2011 • 4 answers
Posted 20 Aug 2014 • 3 answers
Posted 4 Mar 2015 • 2 answers
Posted 26 Oct 2015 • 1 answer